Nonlinear Schrödinger equation with a point defect

Reika Fukuizumi, Masahito Ohta, Tohru Ozawa

Research output: Contribution to journalArticle

44 Citations (Scopus)

Abstract

We study the nonlinear Schrödinger equation with a delta-function impurity in one space dimension. Local well-posedness is verified for the Cauchy problem in H1 (R). In case of attractive delta-function, orbital stability and instability of the ground state is proved in H1 (R).

Original languageEnglish
Pages (from-to)837-845
Number of pages9
JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Volume25
Issue number5
DOIs
Publication statusPublished - 2008 Jan 1
Externally publishedYes

Keywords

  • Attractive delta-function impurity
  • Nonlinear Schrödinger equations
  • Orbital stability
  • Standing wave

ASJC Scopus subject areas

  • Analysis
  • Mathematical Physics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Nonlinear Schrödinger equation with a point defect'. Together they form a unique fingerprint.

  • Cite this